About lifespan of regular solutions of equations related to viscoelastic fluids

Jean Yves Chemin, Nader Masmoudi

Research output: Contribution to journalArticle

Abstract

We prove existence and uniqueness of local and global solutions for a system of equations concerning an incompressible viscoelastic fluid of the Oldroyd type. We also show a new a priori estimate for the two-dimensional Navier-Stokes system and a losing estimate for the transport equations that allow us to give a sufficient condition of non-breakdown.

Original languageEnglish (US)
Pages (from-to)84-112
Number of pages29
JournalSIAM Journal on Mathematical Analysis
Volume33
Issue number1
DOIs
StatePublished - 2001

Keywords

  • Besov spaces
  • Local and global well-posedness
  • Oldroyd model

ASJC Scopus subject areas

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'About lifespan of regular solutions of equations related to viscoelastic fluids'. Together they form a unique fingerprint.

  • Cite this